# SDR 2002FA0000958

- Difficulty date: March 18, 2002
- Submitted: August 12, 2002
- Operation: General aviation
- Aircraft: N402CA
- Make and model: Cessna 402B
- Aircraft serial: 402B0842
- System (JASC): 2140 · Heating System
- Part: Igniter
- Part number: CA14071
- Part serial: SN97
- Condition: Overheated
- Location: Heater
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

NITE IMC HAD SUDDEN ELECTRIAL SMELL AND SMOKE IN COCKPIT.  PILOT SHUT DOWN TOTAL ELECTRICAL SYSTEM SMELL AND SMOKE CLEARED.  WHILE TROUBLESHOOTING FOUND INGNITION UNIT ON HEATER HAD OVERHEATED AND STARTED TO MELT DOWN CHANGED UNIT SYSTEM OPS CHECKED GOOD.
